RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 1(343), Pages 143–144 (Mi umn476)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Representations of multivalued groups on graphs

P. V. Yagodovskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm476

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:1, 173–174

Bibliographic databases:

MSC: 20N15
Accepted: 10.01.2002

Citation: P. V. Yagodovskii, “Representations of multivalued groups on graphs”, Uspekhi Mat. Nauk, 57:1(343) (2002), 143–144; Russian Math. Surveys, 57:1 (2002), 173–174

Citation in format AMSBIB
\Bibitem{Yag02}
\by P.~V.~Yagodovskii
\paper Representations of multivalued groups on graphs
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 1(343)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn476}
\crossref{https://doi.org/10.4213/rm476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1914543}
\zmath{https://zbmath.org/?q=an:1061.20063}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..173Y}
\elib{http://elibrary.ru/item.asp?id=13412560}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 1
\pages 173--174
\crossref{https://doi.org/10.1070/RM2002v057n01ABEH000476}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176382300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035998028}


Linking options:
  • http://mi.mathnet.ru/eng/umn476
  • https://doi.org/10.4213/rm476
  • http://mi.mathnet.ru/eng/umn/v57/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Yagodovskii, “$\sigma$-Extensions of discrete multivalued groups”, J. Math. Sci. (N. Y.), 138:3 (2006), 5753–5761  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. M. Buchstaber, “$n$-valued groups: theory and applications”, Mosc. Math. J., 6:1 (2006), 57–84  mathnet  mathscinet  zmath
    3. A. A. Gaifullin, P. V. Yagodovskii, “Integrability of $m$-valued dynamics by means of single-generated $m$-valued groups”, Russian Math. Surveys, 62:1 (2007), 181–183  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. P. V. Yagodovsky, “Duality in the theory of finite commutative multivalued groups”, J. Math. Sci. (N. Y.), 174:1 (2011), 97–119  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:103
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019